# SDR 2007UALA03334

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,017 hours, 10,346 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 246 VERTICAL STIFFENER CRACKED AT RBL 26 FWD SIDE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED STIFFENER.  INSTALLED NEW STIFFENER.
